# SDR DL764041094

- Difficulty date: December 12, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 13,159 hours, 5,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EXIT LIGHTS INOPERATIVE.  RELAMPED SAME.
